# SDR USAA2015030600005

- Difficulty date: March 3, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 17,528 hours, 12,077 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Windshield
- Part number: NP18730117
- Part serial: 11350H1312
- Condition: Leaking
- Location: Cockpit
- Part time: 7,024 hours, 5,305 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLIGHT 2157, CAPTAIN DECLARED AN EMERGENCY & DIVERTED DUE TO COMPLETE ELEC FAILURE.  FLIGHT WAS AT 12000FT & DESCENDED TO 10,000 CROSSING WHEN LOSS OF ELEC HAPPENED.  RAT DEPLOYED.  MAINTENANCE FOUND THE PILOT WINDSHIELD LEAKING WATER.  WATER HAD INGRESSED ONTO TRAY TABLE THAT HOLDS SPDA MODULES CAUSING FAILURE.
